Contents of CMUC 2006 (2)


Clorinda De Vivo, Claudia Metelli
On direct sums of -groups --- II.
Comment.Math.Univ.Carolin. 47,2 (2006) 189-202. Abstract, Full text(PS - 335 kB, PDF)

Roger Yue Chi Ming
On rings close to regular and -injectivity.
Comment.Math.Univ.Carolin. 47,2 (2006) 203-212. Abstract, Full text(PS - 283 kB, PDF)

Tadeusz Antczak, Krzysztof Kisiel
Strict minimizers of order in nonsmooth optimization problems.
Comment.Math.Univ.Carolin. 47,2 (2006) 213-232. Abstract, Full text(PS - 379 kB, PDF)

A.I. Petrosyan
On weighted spaces of functions harmonic in .
Comment.Math.Univ.Carolin. 47,2 (2006) 233-240. Abstract, Full text(PS - 259 kB, PDF)

Nguyen Duc Huy, Jana Star√°
On existence and regularity of solutions to a class of generalized stationary Stokes problem.
Comment.Math.Univ.Carolin. 47,2 (2006) 241-264. Abstract, Full text(PS - 414 kB, PDF)

J.J. Jaftha
The conjugate of a product of linear relations.
Comment.Math.Univ.Carolin. 47,2 (2006) 265-273. Abstract, Full text(PS - 276 kB, PDF)

Khalid Latrach, J. Martin Paoli, M.A. Taoudi
A characterization of polynomially Riesz strongly continuous semigroups.
Comment.Math.Univ.Carolin. 47,2 (2006) 275-289. Abstract, Full text(PS - 385 kB, PDF)

S. Mercourakis, E. Stamati
A new class of weakly -analytic Banach spaces.
Comment.Math.Univ.Carolin. 47,2 (2006) 291-312. Abstract, Full text(PS - 433 kB, PDF)

Shou Lin
A note on D-spaces.
Comment.Math.Univ.Carolin. 47,2 (2006) 313-316. Abstract, Full text(PS - 240 kB, PDF)

Carlos Uzc√°tegui
Topologies generated by ideals.
Comment.Math.Univ.Carolin. 47,2 (2006) 317-335. Abstract, Full text(PS - 410 kB, PDF)

Nicholas J. Cavenagh
A uniqueness result for -homogeneous latin trades.
Comment.Math.Univ.Carolin. 47,2 (2006) 337-358. Abstract, Full text(PS - 426 kB, PDF)

Emmanuel Vrontakis
On the boundary of 2-dimensional ideal polyhedra.
Comment.Math.Univ.Carolin. 47,2 (2006) 359-367. Abstract, Full text(PS - 284 kB, PDF)